# SDR LR7A07031

- Difficulty date: May 25, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,078 hours, 24,362 cycles
- Engine: Allsn 501D22A
- Engine time: 21,612 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 501D22A
- Part serial: 550574
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, THE NR 4 ENGINE FLAMED OUT AND WENT INTO FEATHER ON DESCENT TO LICZ.  MAINTENANCE REMOVED AND REPLACED NR 4 PROPELLER VALVE HOUSING ON FLIGHT LOG PAGE 26683 WITH UNSATISFACTORY RESULTS.  AIRCRAFT FERRIED FROM LICZ TO ETAR, LOG PAGE 26684.  ENGINE CHANGE ACCOMPLISHED BY MAINTENANCE IN ETAR ON LOG PAGE 26685.  SUSPECT FAULTY NTS PLUNGER IN REDUCTION GEARBOX.  FAILURE ANALYISIS UNDER INVESTIGATION.
